# SDR AWXA200400681

- Difficulty date: June 4, 2004
- Submitted: June 24, 2004
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 076
- Aircraft time: 46,798 hours, 21,133 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348004820000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK EXFOLIATION CORROSION WAS FOUND ON L-2 DOOR SHAPE SILL BETWEEN FR 65 AND FR 68.  MAINTENANCE REMOVED L-2 DOOR SHAPE SILL FROM FR 66 TO FR 68, Y1700;  FABRICATED A NEW REPLACEMENT SHAPE SILL; INSTALLED REPAIR PART IAW A320 SRM 51-42-11, FIG. 2-8.
